MAUDE Adverse Event Report: CONMED UTICA VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED UTICA VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6085-200A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 09/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A sales representative reported on behalf of a customer that the 60-6085-200a, small, uterine manipulator, vaginal device was used in a tlvh procedure on (b)(6) 2025, and ¿balloon wasn't inflated and uterus was perforated¿.The procedure was completed without the use of an alternate device and a delay of 15 minutes.It was further reported that there was ¿no harm to patient", and the patient¿s status was "good".The customer did not respond to further questions upon request; therefore, it is unknown whether "balloon wasn't inflated" involved a device malfunction, user error, or other.This report is being raised due to the reported injury of a perforated uterus.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one (1) device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of two reports, regarding four devices, for this device family and failure mode.(b)(4).Per the instructions for use, the user is advised the following: check the pilot balloon frequently to ensure inflation of the intrauterine balloon.If the intrauterine balloon ruptures, the pilot balloon will not feel firm when squeezed between your fingers.If the intrauterine balloon has ruptured, stop all manipulation immediately, remove vcare and replace it with a new vcare unit.Use of a ruptured balloon eliminates the protection to the uterine wall and may increase the potential for uterine perforation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key23254172
Report Number1320894-2025-00237
Device Sequence Number10419191
Product Code LKF
UDI-Device Identifier10653405003748
UDI-Public(01)10653405003748(17)270303(10)202503031
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number60-6085-200A
Device Lot Number202503031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic